# SDR CA111216006

- Difficulty date: December 15, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Part number: D3899926JJ24SN
- Condition: Burned
- Location: Electrical
- Part time: 1,504 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) THE RIGHT APPROACH LIGHT WAS FOUND NOT WORKING DURING A SERVICE CHECK.  TROUBLESHOOTING WAS CARRIED OUT OVER THE NEXT 10 DAYS.  A LOOSE CONNECTOR WAS FINALLY LOCATED AT LOCATION 9812-P924.   ON INSPECTION IT WAS FOUND THAT THE PINS WERE BURNED DUE TO THE CONNECTOR NOT BEING TIGHT.  IT IS BELIEVED THAT THIS PLUG HAS BEEN LOOSE SINCE THE ACFT ENTERED SERVICE.  BOTH THE PLUG AND CONNECTOR SIDES OF THE CONNECTOR WAS REPLACED.C
